American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.28) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] W. K. Mason. The space of all self-homeomorphisms of a two-cell which fix the cell's boundary is an absolute retract . Trans. Amer. Math. Soc. 161 (1971) 185-205. MR 0286067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James Keesling. Using flows to construct Hilbert space factors of function spaces . Trans. Amer. Math. Soc. 161 (1971) 1-24. MR 0283751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Neal R. Wagner. The space of retractions of the $2$-sphere and the annulus . Trans. Amer. Math. Soc. 158 (1971) 319-329. MR 0279763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. W. Comfort and Anthony W. Hager. Estimates for the number of real-valued continuous functions . Trans. Amer. Math. Soc. 150 (1970) 619-631. MR 0263016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. Noble. Ascoli theorems and the exponential map . Trans. Amer. Math. Soc. 143 (1969) 393-411. MR 0248727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marc Q. Jacobs. Measurable multivalued mappings and Lusin's theorem . Trans. Amer. Math. Soc. 134 (1968) 471-481. MR 0236868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul R. Meyer. Topologies with the Stone-Weierstrass property . Trans. Amer. Math. Soc. 126 (1967) 236-243. MR 0203699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Somashekhar Amrith Naimpally. Graph topology for function spaces . Trans. Amer. Math. Soc. 123 (1966) 267-272. MR 0192466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John A. Lutts. Topological spaces which admit unisolvent systems . Trans. Amer. Math. Soc. 111 (1964) 440-448. MR 0163286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1